# SDR SWAA031771

- Difficulty date: August 7, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 34,992 hours, 31,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 1407
- Condition: Delaminated
- Location: Rt Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT OUTBD T/E FLAP DELAMINATED.  REMOVED AND REPLACED RT OUTBD T/E FLAP PER MM.
